# SDR COEA2013040901917

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 24,132 hours, 31,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SEO101
- Condition: Broken
- Location: Fuselage
- Part time: 3,940 hours, 3,647 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR UNRELATED DISCREPANCY, MAINTENANCE CREW FOUND A LONGITUDINAL FLOORBEAM BROKEN AT FRAME 28, LEFT SIDE OF AIRCRAFT.  THIS FLOORBEAM WAS ADDED DURING THE PASSENGER TO FREIGHT MOD, UNDER STC ST01189WI.  AIRCRAFT WAS RELOCATED TO GEG FOR MAINTENANCE UNDER A FERRY PERMIT.  THE PLANNED REPAIR WILL BE A SPLICE OF THE BROKEN JOINT, REF EA ENGINEERING ORDER 5315-01.
